Have you discussed this with his doctor? Myrbetriq is usually prescribed for an overactive bladder, which can be a side effect of BCG ----i.e. urinary urgency. If he finished BCG in November, he should be pretty well healed from any irritation it caused and may not need Myrbetriq any more, if that is what the doctor prescribed it for. "Tiredness" is possible with this drug, but is not listed as one of the primary side effects.
Your husband needs to discuss this with his doctor to see if it is time to discontinue it. He shouldn't do that without talking to his doctor.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
My husband was done with the BCG treatments in November and has had two clear scopes since then. His dr did one at6 weeks then one three months after that. These will continue for two yrs then twice a yr after that.
He was put on Mebtriq I am in belief that medication is makeing him tired. He was tired during the BCG but now that he's on Mybetriq he just sits down on the sofa and dozes off.
Any one have any input about Mybetriq?
Thanks for the updates. Everyone learns from our experiences. While no fun BCG is doable. And, anytime it felt bad I kept telling myself if this is the worst it is worth it! plus this is much better than chemo.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
Wow, time has flown by. I completed my 6th week of BCG, the Induction phase is over !!
I am now in the hurry up and wait phase for my next scope, to take place in May.
My experience with BCG -
A headache for 24 hours after expelling BCG (each week)
Fatigue, each week, and growing by the week. The day of BCG and the next day, I had naps up to 4 hours long.
Fever, hit after 5th treatment, went over 102, and lasted from 24 hours after BCG, and didn't break for 3 days.
Just had treatment #6 yesterday, and fever went up to 100 last night, and over 101 now.
Resting and keeping an eye on it. Looking forward to bladder healing for a while.
TURBT Jan 2019; Diag: CIS
Induction BCG (Mar 19) /Maint BCG (Aug 19)
TURBT Nov 2019; Diag: CIS
Repeat Induction BCG starts Dec 2019
Thank you Jack. That is basically what their told us but no one likes to be inlcontanent. My husband will get scoped again in March I believe this is every 3 months for two years then once a yr after that. As long as the scopes are good as they have been then we will get through this.
Addressing the question of CIS and incontinence, based on my 3+ years of treating.
My bladder capacity shrinks by about 50 % following BCG, MMC, etc, and can take 2 to 3 months to recover - translating to more frequent trips to the bathroom. Treatment irritates the bladder = more frequent trips. Eventually the bladder rebels, and even more frequent trips. Eventually, for a little while things settle back down to near normal, then treatment begins again.
My solution is planning liquid consumption based on upcoming activities, knowing the location of clean accessible restrooms in the community, AND Depends, or your favorite store brand of "Adult Security Undergarments". Fancy word for a diaper.
Unfortunately, it seems to be one of the side effects of treatment.
Do check with the care team to make sure that there is not some organic cause for the incontinence. Always let the team know what you are doing, and where you need help.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
Until next scope